The Stacks project

Bibliography entry Orlov-K3

author
Orlov, D. O.
title
Equivalences of derived categories and $K3$ surfaces
year
1997
journal
J. Math. Sci. (New York)
volume
84
number
5
pages
1361–1381
url
https://dx.doi.org/10.1007/BF02399195

@ARTICLE{Orlov-K3,
    AUTHOR = "Orlov, D. O.",
    TITLE = "Equivalences of derived categories and {$K3$} surfaces",
    NOTE = "Algebraic geometry, 7",
    JOURNAL = "J. Math. Sci. (New York)",
    VOLUME = "84",
    YEAR = "1997",
    NUMBER = "5",
    PAGES = "1361--1381",
    ISSN = "1072-3374",
    URL = "https://dx.doi.org/10.1007/BF02399195"
}

      

This item is referenced in 1 tag:

  • in Section 13.39: Postnikov systems